Eine Scherungsinvariante der Strahlflächen.

H. Brauner

Monatshefte für Mathematik (1962)

  • Volume: 66, page 105-109
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Brauner, H.. "Eine Scherungsinvariante der Strahlflächen.." Monatshefte für Mathematik 66 (1962): 105-109. <http://eudml.org/doc/177155>.

author = {Brauner, H.},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry of special Lie groups},
pages = {105-109},
title = {Eine Scherungsinvariante der Strahlflächen.},
url = {http://eudml.org/doc/177155},
volume = {66},
year = {1962},

AU - Brauner, H.
TI - Eine Scherungsinvariante der Strahlflächen.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 105
EP - 109
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/177155
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.